# SDR CALA2025063006080

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 123,702 hours, 18,929 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: No Discrepancy
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANG AND BRIGHT FLASH ON LEFT SIDE AFTER TAKE OFF POSSIBLE BIRD STRIKE CREW SAID THEY FELT KICKED TO THE LEFT WITH THE LOUD BANG AND THE WHITE FLASH FROM THE LEFT SIDE, ACCMP OVERWEIGHT LANDING INSPECTION AND BIRD STRIKE INSPECTION. REF AMM TASK 05-51-35-212 & AMM 05-51-18-212-001 NO DEFECTS NOTED.   ACCOMPLISHED GVI OF 1ST STAGE STATOR REF AMM 72-00-00-206-001-N01 ITEM 2.G.(1)-(2), NO DAMAGE NOTED.   BORESCOPE OF #1 ENGINE HPC SECTION, REF. AMM 72-00-00-206-001, NO LIMITING DAMAGE NOTED. REINSTALLED BOROSCOPE PLUGS, CLOSED ENGINE COWLS, ACCOMPLISHED IDLE RUN AND SATISFACTORY LEAK CHECK.
